Alert archive / North Carolina / Small Craft Advisories in 2016

Small Craft Advisory 42, NWS Wilmington, NC

October 11, 2016

NWS Wilmington, NC issued this small craft advisory at Oct 11, 2016, 10:43 PM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2016, 10:43 PM EDT (02:43 UTC)
Expired
Oct 13, 2016, 6:00 PM EDT
In force
43 hr
Issued by
NWS Wilmington, NC

The text

As transmitted.

921 
WHUS72 KILM 120243
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1043 PM EDT TUE OCT 11 2016

AMZ250-252-254-256-121100-
/O.NEW.KILM.SC.Y.0042.161012T0243Z-161013T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1043 PM EDT TUE OCT 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY.

* WINDS...NORTHEAST 15 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET...OCCASIONALLY UP TO 7 FT IN THE VICINITY OF
  FRYING PAN SHOALS. DOMINATING PERIODS WILL INCREASE TO 10 TO 12
  SECOND PERIODS IN RESPONSE TO HURRICANE NICOLE SWELL AFFECTING
  THE LOCAL WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DOUGH
6 follow-up statements
691 
WHUS72 KILM 121001
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
601 AM EDT WED OCT 12 2016

...WAVE HEIGHTS WILL BUILD...

AMZ250-252-254-256-122200-
/O.CON.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
601 AM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT...GUSTS TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

8
128 
WHUS72 KILM 121643
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1243 PM EDT WED OCT 12 2016

AMZ254-121745-
/O.CAN.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
1243 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.


$$

AMZ250-252-256-131000-
/O.CON.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
1243 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
550 
WHUS72 KILM 121852
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
252 PM EDT WED OCT 12 2016

AMZ252-122000-
/O.CAN.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
252 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

AMZ250-256-131000-
/O.CON.KILM.SC.Y.0042.000000T0000Z-161013T1000Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
252 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
THURSDAY...

* WINDS...NORTHEAST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REK
613 
WHUS72 KILM 130033
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
833 PM EDT WED OCT 12 2016

AMZ252-131100-
/O.EXB.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
833 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THURSDAY.

* WINDS...WILL PEAK FROM THE NORTH TO NORTHEAST AT 15 TO 20 KT.

* SEAS...WILL PEAK IN THE 3 TO 6 FOOT RANGE. DOMINATING PERIODS
  WILL RUN 10 TO 12 SECONDS DUE TO HURRICANE NICOLE SWELL
  TRAVERSING THE LOCAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ250-256-131100-
/O.EXT.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
833 PM EDT WED OCT 12 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WINDS...WILL PEAK FROM THE NORTH TO NORTHEAST AT 15 TO 20 KT.

* SEAS...WILL PEAK IN THE 4 TO 6 FOOT RANGE...WITH A FEW 7 FOOTERS
  ACROSS THE OUTER WATERS OFF CAPER FEAR. DOMINATING PERIODS WILL
  RUN 10 TO 12 SECONDS DUE TO HURRICANE NICOLE SWELL TRAVERSING
  THE LOCAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DCH
878 
WHUS72 KILM 130729
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
329 AM EDT THU OCT 13 2016

...ELEVATED SEAS TO PREVAIL FOR THE COASTAL WATERS...

AMZ250-252-256-131600-
/O.CON.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
329 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

8
465 
WHUS72 KILM 131310
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
910 AM EDT THU OCT 13 2016

...ELEVATED SEAS TO PREVAIL FOR THE COASTAL WATERS...

AMZ252-256-131415-
/O.CAN.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
910 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

AMZ250-132200-
/O.CON.KILM.SC.Y.0042.000000T0000Z-161013T2200Z/
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
910 AM EDT THU OCT 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 15 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 7:40 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Oct 11, 7:40 PM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
740 PM EDT Tue Oct 11 2016

.SYNOPSIS...
Cool and dry Canadian high pressure will build over the region
this week, bringing the coolest air of this early Fall season. A
dry cold front will move across the area late Thursday with strong
autumn high pressure returning for the end of the week and weekend.
A warming trend is expected to begin early next week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 700 PM Tuesday...The mid-level ridge gets shunted southward
as the upper westerlies expand their coverage across the SE U.S.
This will help keep Hurricane Nicole over the far offshore waters
at its closest approach. Models indicate Nicole will be picked up
by the very same westerlies and likely accelerate to the NE well
away from the U.S. Mainland by the end of this week.

At the sfc, center of 1030+ mb high pressure over the NE States
this evening, will move off the coast tonight. Ridging will
continue to extend SW across the Carolinas...and all the way to
the Gulf Coast. The baroclinic zone will lie over the Atlantic
waters, parallel to the Carolina coasts south of Cape Hatteras.
Stratocu clouds and widely scattered showers will move SW within
this zone. With plenty of subsidence aloft across the area, clouds
at times may push onshore in the vicinity of Cape Fear and Cape
Romain tonight into Wednesday...but will have a tendency to
quickly scour out as it pushes further inland. Thus will take the
optimistic side, and forecast skies to only become partly cloudy
across a select portion of the coastal counties. Will keep the
main belt of showers over the offshore waters but could
occasionally reach the outer coastal waters off Cape Fear.

For temps, could see a 10 degree spread across the ILM CWA with
mid to upper 50s at the coast and upper 40s to the low 50s west
of the i-95 corridor. The sfc pg will remain tight enough across
the FA during tonight to yield an active NE sfc wind...keeping
fog development at bay.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
As of 3 PM Tuesday...Although we will see a gradual warming trend,
weather will remain dry and seasonably cool as Canadian High
pressure now centered over New England drifts east across the
Canadian Maritimes. Model soundings show that we can expect patchy
cirrus on Wednesday and Thursday, along with some flat cu developing
Wednesday afternoon as moisture advects in at the lowest levels.
Areas along the immediate coast, especially in the Cape Fear region,
may see more cloud cover as offshore cu scrapes the coast.
Temperatures will increase a couple of degrees from Tuesday to
Wednesday, and will maintain an overall autumnal feel. The tail end
of a dry cold front will move across the eastern Carolinas later on
Thursday, but cold advection will lag the front enough so that an
associated cool-down will not happen until after this period.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
As of 3 PM Tuesday...High pressure builds in behind short term cold
front. This new airmass brings in cooler and drier air both Friday
and Saturday. Solar modification may allow for a return of
seasonable temperatures by Sunday and then weak return flow/thermal
advection a slight further warming Monday and Tuesday. Early in the
period with the cool and dry advection will not see much in the way
of clouds. The return flow may add some mainly diurnal cu.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 00Z...Expect VFR to prevail as high pressure dominates the
weather pattern through the valid TAF period. Light northeast
winds overnight will increase to 10 to 12 kts on Tuesday.
Available moisture will allow for SCT/BKN clouds to develop around
4-5K ft along with cirrus on Wednesday, but do not anticipate any
restrictions as a result. Towards the end of the forecast period,
skies will begin to clear and winds will become light and
variable.

ATTM, latest observations show that KFLO/KLBT have recently become
available after being affected by Hurricane Matthew.

EXTENDED OUTLOOK...VFR.

&&

.MARINE...
NEAR TERM /through tonight/...
As of 715 PM Tuesday...SCEC for all waters except AMZ254 for
tonight. Latest buoys indicate Nicole swell at 10-12 second
periods is increasing as illustrated at 41013. May have to
upgrade the SCEC to SCA due to the building seas at the next
update.

The sfc pg will remain tightened across the local waters during
this period. This due to the 1030+ mb high centered and moving off
the NE States, ridging back to the SW across the Carolinas to the
Gulf Coast. And with Tropical Cyclone Nicole well offshore from
the SE U.S. Coast, this will yield a tightened sfc pg across the
local waters between the 2 mention wx features. NE winds at 15 to
20 kt will be common across all waters. Significant seas will be a
combination of the 6 to 7 second period NE wind waves...and the
Hurricane Nicole ese swell running at 10-12 second periods. Power-
wise, looking at the spectral density charts for local buoys,
wind-waves initially will top the power charts but for Wed, the
swell will likely become more powerful.

Overall, significant seas will run 3 to 5 ft except 2 to 4 ft
across the waters south of little river inlet to murrells inlet
where a lowered fetch exists for a building of NE wind-waves.

SHORT TERM /Wednesday through Thursday night/...
As of 3 PM Tuesday...A high pressure system now centered over New
England will drift east across the Canadian Maritimes and beyond
as Tropical Storm Nicole (or Hurricane Nicole, by that time) moves
north in the vicinity of Bermuda. A dry cold front will move
across the waters on Thursday. Although winds will remain modest
for most of the period, decreasing from 15 to 20 kts on Wednesday
to 10 to 15 kts by Wednesday night, swell from distant Nicole may
bring sea heights up to 4 to 6 ft, necessitating a Small Craft
Advisory.

LONG TERM/MONDAY THROUGH TUESDAY/...
As of 3 AM Friday...The long term may start off with Advisory as
post-frontal gradient pinch works in tandem with Nicole swell
energy. Both will weaken as the day progresses however and we may
drop down to SCEC later afternoon and likely no headlines by
evening or Friday night. High remains to our north for the
remainder of the period allowing for a slackening NE breeze.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...Coastal Flood Advisory until 9 PM EDT this evening for NCZ107.
MARINE...None.

&&

SYNOPSIS...MBB
NEAR TERM...DCH
SHORT TERM...REK
LONG TERM...MBB
AVIATION...SGL
Hazardous weather outlook, Oct 11, 6:43 PM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
643 PM EDT TUE OCT 11 2016

NCZ107-122245-
INLAND NEW HANOVER-
643 PM EDT TUE OCT 11 2016

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

FOR WEDNESDAY THROUGH SATURDAY...
THE CAPE FEAR RIVER FROM WILMINGTON SOUTHWARD TO ITS MOUTH...WILL
HAVE THE POTENTIAL TO SEE MINOR OR SHALLOW FLOODING ALONG ITS
BANKS WITHIN A 2 TO 3 HOUR WINDOW CENTERED AROUND HIGH TIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105-109-110-SCZ017-023-024-032-033-039-053>055-122245-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
643 PM EDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT
THIS UPCOMING WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT
THIS UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-256-122245-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
643 PM EDT TUE OCT 11 2016

...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-122245-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
643 PM EDT TUE OCT 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-SCZ056-122245-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL GEORGETOWN-
643 PM EDT TUE OCT 11 2016

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH WEDNESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT
THIS UPCOMING WEEK.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

ALL MAJOR AREA RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGHOUT
THIS UPCOMING WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DCH

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 1:31 AM EDTCoastal Flood AdvisoryILMNew Hanover7 hr
Oct 12, 12:32 PM EDTCoastal Flood AdvisoryILMNew Hanover9 hr
Oct 12, 3:32 PM EDTRip Current StatementILMNew Hanover, Pender28 hr

Nearby

Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.